Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2014 | 2012 | 2009 | 2008 | 2003 | 2002
Number of items: 8.

2014

Paterson, Colin and Wilson, Stephen and Duffy, Brian (2014) Rivulet flow round a horizontal cylinder subject to a uniform surface shear stress. Quarterly Journal of Mechanics and Applied Mathematics, 67 (4). pp. 567-597. ISSN 0033-5614

2012

Leslie, George Adam and Wilson, Stephen and Duffy, Brian (2012) Thermoviscous coating and rimming flow. Quarterly Journal of Mechanics and Applied Mathematics, 65 (4). pp. 483-511. ISSN 0033-5614

2009

Dunn, G.J. and Duffy, B.R. and Wilson, S.K. and Holland, D. (2009) Quasi-steady spreading of a thin ridge of fluid with temperature-dependent surface tension on a heated or cooled substrate. Quarterly Journal of Mechanics and Applied Mathematics, 62 (4). pp. 365-402. ISSN 0033-5614

2008

Sullivan, J.M. and Wilson, S.K. and Duffy, B.R. (2008) A thin rivulet of perfectly wetting fluid subject to a longitudinal surface shear stress. Quarterly Journal of Mechanics and Applied Mathematics, 61 (1). pp. 25-61. ISSN 0033-5614

2003

Holland, D. and Wilson, S.K. and Duffy, B.R. (2003) Similarity solutions for slender rivulets with thermocapillarity. Quarterly Journal of Mechanics and Applied Mathematics, 56 (3). pp. 411-439. ISSN 0033-5614

2002

Wilson, S.K. and Duffy, B.R. and Hunt, R. (2002) A slender rivulet of a power-law fluid driven by either gravity or a constant shear stress at the free surface. Quarterly Journal of Mechanics and Applied Mathematics, 55 (3). pp. 385-408. ISSN 0033-5614

Wilson, S.K. and Hunt, R. and Duffy, B.R. (2002) On the critical solutions in coating and rimming flow on a uniformly rotating horizontal cylinder. Quarterly Journal of Mechanics and Applied Mathematics, 55 (3). pp. 357-383. ISSN 0033-5614

Atkin, R.J. and Stewart, I.W. (2002) Stability of domain walls in cylindrical layers of smectic C liquid crystals. Quarterly Journal of Mechanics and Applied Mathematics, 55 (2). pp. 163-177. ISSN 0033-5614

This list was generated on Mon Mar 4 04:25:07 2024 GMT.